skin-hair-icon
Growth of beared
I have no beared growing on my both side chick...i have gynaecomastia..so i am taking tamoxifen now...so what will i do?please help me..
407 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Greetings. I hope tamoxifen had been prescribed to you by some doctor. !! If not you must see a qualified endocrinologist to assess your hormonal profile and medications may be initiated as advised.. Have you had other secondary sexual characters ? In any case a hormonal profile assessment would be essential and helpful. Take care. Warm regards
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Side effect of tamoxifen
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.